# SDR 98ZZZX4131

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8140R
- Make and model: Beech 58
- Aircraft serial: TH505
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Bace
- Part number: 968200125
- Condition: Failed
- Location: Nlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DRAG BRACE BROKE FORWARD OF PIVOT POINT.  PILOT SELECTED LANDING GEAR DOWN, 3 GREEN INDICATED.  NOSE GEAR DID NOT EXTEND.  SUBMITTER STATED THE BRACE THAT FAILED WAS TUBULAR
